# SDR A6WA200330004

- Difficulty date: March 1, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N340PH
- Make and model: Dorner DO328100
- Aircraft serial: 3064
- Engine: Pwa PW119B
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Control Unit
- Part number: VF0214
- Part serial: 02
- Condition: Failed
- Location: Electrical Buss
- Part time: 405 hours, 481 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TROUBLESHOOTING NON ESSENTIAL BUSS 1 FAILURE THERE WAS A LOUD POP FROM 1VE PANEL, AND FIRE OCCURRED ON INSULATION AND SURROUNDING WIRES.  REMOVED AND REPLACED 1VE PANEL AND BUS POWER CONTROL UNIT (BPCU).  NO FURTHER OCCURRENCES, NO REPEATS.  SUSPECT INTERNAL FAILURE TO THE 1VE CONTACTOR AT THE NON-ESSENTIAL BUS 2.  (M)
